... And if they go away with time. Or is it just from perimenopause? Has anyone else had these symtoms with this medication or with the perimenopause?
Here is the side effects:
"All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Premarin:
Back pain; bloating; breast pain; depression; diarrhea; dizziness; flu syndrome; gas; hair loss; headache; increased cough; increased/decreased interest in sex; indigestion; infection; irregular vaginal bleeding or spotting; itching; joint pain; lightheadedness; leg cramps; muscle aches; nausea; nervousness; pain; runny nose; sinus inflammation; sleeplessness; sore throat; stomach pain; upper respiratory tract infection; vaginal inflammation; weakness; weight changes.
Seek medical attention right away if any of these SEVERE side effects occur when using Premarin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); abnormal bleeding from the vagina; breast lumps; changes in vision or speech; chest pain; confusion; dizziness; fainting; hoarseness; mental/mood changes; one-sided weakness; pain or tenderness in the upper abdomen; pain or tenderness in the calves; severe headache; sudden shortness of breath; swelling of the hands or feet; unusual vaginal discharge/itching/odor; vomiting; weakness or numbness of an arm or leg; yellowing of the skin or eyes."
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Premarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2010 • 2 answers
Posted 22 Dec 2014 • 1 answer
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Posted 29 Jan 2015 • 2 answers
Posted 5 Aug 2016 • 0 answers
Can amitriptyline cause panic attacks and loss of appetite and do these side effects fade with time?
Posted 16 Feb 2018 • 0 answers